# SDR HNAA2020090800253

- Difficulty date: September 7, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 46,934 hours, 43,470 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDIS  638 21-21  2416061  07SEP20 RIC CLOSE.  STRONG CHEMICAL ODOR PRESENT IN COCKPIT.  OBSERVED WITH PACKS RUNNING.  FACT  07SEP20  06:21  RIC.  R/R APU CONTACTOR K0291 IN REF TO AMM 24-60-01-000/400-801A.  AS MAINTENANCE PRECAUTION R/R APU GCU IAW AMM 34-24-02-000/400-801A .  OPERATIONS CHECK GOOD, OK FOR SERVICE. NO FURTHER DEFECTS NOTED AT THIS TIME.
